# SDR FDEA202209082451

- Difficulty date: September 8, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 58,103 hours, 26,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397359920800
- Condition: Corroded
- Location: Frms 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00455 AFT CGO COMP'T LH FLOOR BEAM CORROSION BTW FR60-FR61 POSITION. CUT OUT AND REPAIR WITH SPLICE , THIS IS CATE.A REPAIR I.A.W A300-600 SRM 53-10-15-201 ,   PARA.9 , PAGE237-240 , FIG.207.
